MAUDE Adverse Event Report: Angiomed GmbH & Co. Medizintechnik KG Covera Vascular Covered Stent

Angiomed GmbH & Co. Medizintechnik KG Covera Vascular Covered Stent
Catalog Number AVFM10100
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes No Clinical Signs, Symptoms or Conditions (4582); Reduced Blood Flow (4598)
Date of Event 06/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a stent placement procedure using a covera vascular covered stent.On (b)(6) 2026, one week after implantation, it was reported that the stent became crushed.Due to the reported stent deformation, the patient became symptomatic and required implantation of an additional stent to maintain vessel patency.The patient's current condition was unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.The lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product lot and the products were found to have met the specification prior to shipment.Investigation summary: two image files were provided for evaluation, consisting of photographs of fluoroscopic images displayed on a monitor.Contrast media visible suggests an obstruction of blood flow inside the stent.However, due to the limited image quality and resolution, the structure and condition of the implanted covered stent could not be adequately assessed.No definitive conclusions could be drawn regarding the presence of stent deformation, damage, or insufficient device performance.The alleged issue of the covered stent becoming crushed one week after implantation could not be verified.Based on the information available, the investigation is closed with as inconclusive.Although the implanted covered stent was reported to be crushed approximately one week after placement and required reintervention with implantation of a secondary stent graft, the alleged deformation could not be verified through review of the provided imaging.Consequently, a definitive root cause for the reported event could not be determined.Labeling review: relevant product labeling and instructions for use (instruction for use) were reviewed.Potential complications and adverse events associated with covered stent implantation were found to be adequately addressed.The instruction for use states that potential complications may include, but are not limited to, new lesions in the access circuit requiring reintervention, thrombotic occlusion, restenosis of the target lesion requiring reintervention, and other clinically relevant adverse events.The instruction for use also identifies covered stent-specific complications that may be associated with clinical outcomes, including misplacement, migration, embolization, fracture, compression, kinking, and insufficient stent expansion.Instructions for proper device preparation, sizing, and deployment are provided within the labeling.Regarding device sizing, the instruction for use states: "special care must be taken to ensure that an appropriately sized device is selected.In the case of a diameter difference between the inflow and the outflow end, utilize the following as the reference vessel depending on the type of access.For an av graft access, utilize the graft diameter and for an av fistula access, utilize the inflow vein diameter.".G3, h6 (method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Covera Vascular Covered Stent
Common Device Name
Vascular Covered Stent
Manufacturer (Section D)
Angiomed GmbH & Co. Medizintechnik KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
Angiomed GmbH & Co. Medizintechnik KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25867847
Report Number9681442-2026-00157
Device Sequence Number10585724
Product Code PFV
UDI-Device Identifier00801741106613
UDI-Public(01)00801741106613(17)280126(10)ANLN2797
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAVFM10100
Device Lot NumberANLN2797
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Supplement Date Received by Manufacturer08/14/2026
Initial Report FDA Received Date07/19/2026
Supplement Report FDA Received Date09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown